Követés
Mawhin
Mawhin
professeur émérite, Université Catholique de Louvain
E-mail megerősítve itt: uclouvain.be
Cím
Hivatkozott rá
Hivatkozott rá
Év
Coincidence degree and nonlinear differential equations
RE Gaines, JL Mawhin
Springer, 2006
32902006
Critical point theory and Hamiltonian systems
J Mawhin
Springer Science & Business Media, 2013
32572013
Topological degree methods in nonlinear boundary value problems
J Mawhin
American Mathematical Soc., 1979
13351979
Poincaré and the three body problem
J Barrow-Green
American Mathematical Soc., 1997
6961997
Critical point theory and submanifold geometry
RS Palais, CL Terng
Springer, 2006
5902006
Periodic solutions for nonlinear systems withp-laplacian-like operators
R Manásevich, J Mawhin
Journal of Differential Equations 145 (2), 367-393, 1998
4671998
Topological degree and boundary value problems for nonlinear differential equations
P Fitzpatrick, M Martelli, J Mawhin, R Nussbaum, J Mawhin
Topological Methods for Ordinary Differential Equations: Lectures given at …, 1993
4501993
Fabrications: Costume and the female body
J Gaines, C Herzog
4131990
Variational and topological methods for Dirichlet problems with p-Laplacian
G Dinca, P Jebelean, J Mawhin
Portugaliae mathematica 58 (3), 339, 2001
3002001
Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces
J Mawhin
Journal of Differential Equations 12 (3), 610-636, 1972
2781972
Ordinary differential equations: stability and periodic solutions
N Rouche, J Mawhin
(No Title), 1980
2461980
Equations différentielles ordinaires
N Rouche, J Mawhin
(No Title), 1973
243*1973
Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations
J Mawhin, M Willem
Journal of differential equations 52 (2), 264-287, 1984
2371984
Existence and multiplicity results for some nonlinear problems with singular ϕ-Laplacian
C Bereanu, J Mawhin
Journal of Differential Equations 243 (2), 536-557, 2007
2332007
Continuation theorems for periodic perturbations of autonomous systems
A Capietto, J Mawhin, F Zanolin
Transactions of the American Mathematical Society 329 (1), 41-72, 1992
2011992
Problemes de Dirichlet variationnels non linéaires
J Mawhin
Montréal, Québec, Canada: Presses de l'Université de Montréal, 1987
1951987
A multiplicity result for periodic solutions of forced nonlinear second order ordinary differential equations
C Fabry, J Mawhin, MN Nkashama
Bulletin of the London Mathematical Society 18 (2), 173-180, 1986
1861986
Periodic solutions of some forced Liénard differential equations at resonance
J Mawhin, JR Ward
Archiv der Mathematik 41, 337-351, 1983
1741983
Variational methods and semi-linear elliptic equations
J Mawhin, JR Ward Jr, M Willem
Archive for Rational Mechanics and Analysis 95 (3), 269-277, 1986
1521986
An extension of a theorem of AC Lazer on forced nonlinear oscillations
J Mawhin
Journal of Mathematical Analysis and Applications 40 (1), 20-29, 1972
1521972
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20